# SDR ASAA2013062095237

- Difficulty date: June 20, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 20,801 hours, 6,412 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 123C0966
- Condition: Failed
- Location: Ee Bay
- Part time: 54,343 hours, 25,673 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR COND ILLUMINATED ON RECALL LEFT PACK LIGHT ON.  RESET OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  FOUND NR 1 PACK/ZONE TEMP CONTROL WITH CONTROLLER FAULT-RAM AIR RED FAULT ANNUNC ON DURING BITE TEST AND NR 1 RAM AIR SYS INOP (INLET DOOR WOULD NOT MOVE DURING TEST).  SWAPPED 1 & 2 TEMP CONTROLS.  PROBLEM FOLLOWS BAD CONTROLLER.  SWAPPED BACK TO ORIG POSITIONS. R & R NR 1 PACK/ZONE TEMP CONTROL & TESTED IAW AMM 21-61-20, OPS NORMAL.  PERFORM PACK/ZONE TEMP CONTROLLER BITE TEST ON NR 1 & NR 2 SYS - BOTH OPS NORMAL.  LT PACK O/H ANNUNC REMAINS EXTINGUISHED ON RECALL.  GROUND VERIFICATION SUCCESSFUL.
